| Model Number |
04.005.532 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nonunion/Delayed-union Bone Fracture (2369)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Event occurred on an unknown date in 2020.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2020, the patient had a proximal femur fracture that was treated with a trochanteric fixation nail advanced (tfna) on (b)(6) 2020, and the patient failed to heal.The surgeon decided to convert the patient to a total hip replacement surgery.Removal of the tfna was required to proceed with the desired procedure due to non-union.Procedure outcome is unknown.There was patient consequence.This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 42mm for im nails.This is report 3 of 3 for (b)(4).